I've been on Contrave for 7 days now and I'm still really tired and always have a headache. Tomorrow I'm supposed to take 2 a day but I'm nervous I'll feel worse. Does it get better?
I never had those symptoms but I did have nausea. And it did go away about the 3rd week. But I just took some pepto and that took care of the nausea. One lady said she would take a Tylenol and that would take care of the headache.
I was tired for the first 3 weeks. But, it went away. I recommend that you take vitamin B, it really helps. I also had headaches for about a week. One day was a bad headache, the rest of the days were kind of low grade headaches. Tylenol or Excedrin are really helpful. Usually the side effect go away. Hope this helps!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 days ago • 1 answer
Updated 16 Aug 2015 • 3 answers
Updated 7 Nov 2017 • 5 answers
Updated 21 Oct 2017 • 1 answer
Updated 11 Jan 2018 • 1 answer